MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; PACK MASTECTOMY COMBO CHRG

MEDLINE INDUSTRIES INC.; PACK MASTECTOMY COMBO CHRG
Catalog Number DYNJ60232A
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported, "a bovie tip broke down during a case and caused a superficial skin burn on the patient's breast." email received by assistant clinical nurse manager, operating room, evanston hospital with additional information in regards to this incident.Reporter states, on (b)(6) 2020 a patient experienced a "superficial skin burn to the left breast" during a left breast nipple sparing mastectomy w/sentinel node biopsy with immediate reconstruction and tissue expander surgery." reporter states, patient was under general anesthesia at the time.No serious injury, medical intervention or follow-up was required.Reporter states, patient is reported as having "no, reported issues." the sample has not been return for evaluation.Therefore, a root cause has not been determined at this time.No further information is available.Due to the reported incident, medical intervention and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported, "a bovie tip broke down during a case and caused a superficial skin burn on the patient's breast.".

Common Device Name
PACK MASTECTOMY COMBO CHRG
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key10907366
Report Number1423395-2020-00035
Device Sequence Number910358
Product Code FTN
UDI-Device Identifier10193489246681
UDI-Public10193489246681
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ60232A
Device Lot Number20EMB142
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2020
Initial Report FDA Received Date11/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight56